Oper. Matrices 2, 417-434 (2008) [DOI: 10.7153/oam-02-25]
On the Absolutely Continuous Spectrum of Sturm-Liouville Operators with Applications to Radial Quantum Trees
Michael Schmied, Robert Sims, and Gerald Teschl
We consider standard subordinacy theory for general Sturm-Liouville operators and give criteria when boundedness of solutions implies that no subordinate solutions exist. As applications, we prove a Weidmann-type result for general Sturm-Liouville operators and investigate the absolutely continuous spectrum of radially symmetric quantum trees.